1
TITLE: A Note on Classes of Structured Matrices with Elliptical Type Numerical Range  Full Text
AUTHORS: Bebiano, N; Furtado, S ;
TYPE: Article in Press, PUBLISHED: 2021, SOURCE: CZECHOSLOVAK MATHEMATICAL JOURNAL
INDEXED IN: Scopus WOS
2
TITLE: Approximating the eigenvalues and eigenvectors of birth and death matrices
AUTHORS: Natalia Bebiano; Susana Furtado ;
TYPE: Article, PUBLISHED: 2020, SOURCE: COMPUTATIONAL & APPLIED MATHEMATICS, VOLUME: 39, ISSUE: 4
INDEXED IN: Scopus WOS
3
TITLE: Extremal matrices for the Bruhat-graph order  Full Text
AUTHORS: Fernandes, Rosario ; Susana Furtado ;
TYPE: Article in Press, PUBLISHED: 2020, SOURCE: LINEAR & MULTILINEAR ALGEBRA
INDEXED IN: WOS
4
TITLE: Reciprocal matrices: properties and approximation by a transitive matrix
AUTHORS: Natalia Bebiano; Fernandes, Rosario ; Susana Furtado ;
TYPE: Article, PUBLISHED: 2020, SOURCE: COMPUTATIONAL & APPLIED MATHEMATICS, VOLUME: 39, ISSUE: 2
INDEXED IN: Scopus WOS
5
TITLE: Remarks on anti-tridiagonal matrices  Full Text
AUTHORS: Bebiano, N; Furtado, S ;
TYPE: Article, PUBLISHED: 2020, SOURCE: APPLIED MATHEMATICS AND COMPUTATION, VOLUME: 373
INDEXED IN: Scopus WOS CrossRef
6
TITLE: A reducing approach for symmetrically sparse banded and anti-banded matrices  Full Text
AUTHORS: Natalia Bebiano; Susana Furtado ;
TYPE: Article, PUBLISHED: 2019, SOURCE: LINEAR ALGEBRA AND ITS APPLICATIONS, VOLUME: 581
INDEXED IN: Scopus WOS
7
TITLE: Linear preservers of copositive matrices  Full Text
AUTHORS: Susana Furtado ; Johnson, CR; Yulin L Zhang;
TYPE: Article in Press, PUBLISHED: 2019, SOURCE: LINEAR & MULTILINEAR ALGEBRA
INDEXED IN: Scopus WOS
8
TITLE: Nearness results for real tridiagonal 2-Toeplitz matrices  Full Text
AUTHORS: Natalia Bebiano; Susana Furtado ;
TYPE: Article, PUBLISHED: 2019, SOURCE: NUMERICAL LINEAR ALGEBRA WITH APPLICATIONS, VOLUME: 26, ISSUE: 5
INDEXED IN: Scopus WOS
9
TITLE: On the Bruhat order of labeled graphs  Full Text
AUTHORS: Richard A Brualdi; Fernandes, Rosario ; Susana Furtado ;
TYPE: Article, PUBLISHED: 2019, SOURCE: DISCRETE APPLIED MATHEMATICS, VOLUME: 258
INDEXED IN: Scopus WOS CrossRef: 3
10
TITLE: A block-symmetric linearization of odd degree matrix polynomials with optimal eigenvalue condition number and backward error
AUTHORS: Bueno, MI; Dopico, FM; Furtado, S ; Medina, L;
TYPE: Article, PUBLISHED: 2018, SOURCE: CALCOLO, VOLUME: 55, ISSUE: 3
INDEXED IN: Scopus WOS
Page 1 of 5. Total results: 49.